# SDR CA960909002

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: A10231
- Condition: Cracked
- Location: Sta 203.5
- Part time: 2,338 hours
- Component: Bell, 204011250001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLADE TOP SKIN CRACKED AT STATION 203 5  CRACKED APPROXIMATELY 6 INCHES FROM SPAR REARWARD
